# SDR SWIA201023965

- Difficulty date: April 3, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 18,110 hours, 15,266 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LPT CASE CRACKED BEYOND LIMITS.  (SERVICE CK)  ENGINE CHANGED.
